# SDR LR7A2019080202172

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 3700185
- Part serial: LAC4590
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5511, FOUND THE LH ELEVATOR LEADING EDGE LOWER SKIN WITH WEAR MARK AT HSS53L. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM, CH. 51-60 & 51-70.
